# SDR DL72S990630

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Crack
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV2 CK, .5 INCH CRACK STA 1303 WEB RT AT LOWER RT CORNER.  REF NR 143.  FOUND ON MV2 CK, .5 INCH CRACK STA 1303 WEB RT AT THE CUTOUT FOR THE STRINGER. REF NR 142.  BOTH CRACKS REPAIRED WITH THE SAME DOUBLER PER SRM 53-10-4.
